Illinois Journal of Mathematics

Decompositions that destroy simple connectivity

R. H. Bing

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 30, Issue 4 (1986), 527-535.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256064229

Digital Object Identifier
doi:10.1215/ijm/1256064229

Mathematical Reviews number (MathSciNet)
MR857209

Zentralblatt MATH identifier
0608.57012

Subjects
Primary: 57N12: Topology of $E^3$ and $S^3$ [See also 57M40]
Secondary: 54B15: Quotient spaces, decompositions 54F35: Higher-dimensional local connectedness [See also 55Mxx, 55Nxx]

Citation

Bing, R. H. Decompositions that destroy simple connectivity. Illinois J. Math. 30 (1986), no. 4, 527--535. doi:10.1215/ijm/1256064229. https://projecteuclid.org/euclid.ijm/1256064229


Export citation